A young Maltese woman won’t take the booster after suffering side effects from the Pfizer vaccine

Blog post by Marica Micallef

While our Prime Minister is urging the nation to take the booster[1] and to never let its guard down during the pandemic, a young Maltese woman posted her experience after taking the Covid-19 vaccine, while stating that she is adamant that she will not take the booster!

The post reads as follows:

Someone told me about this group and I am going to write about my experience. Like many, I took the Covid-19 vaccine. I was fine after the first dose but my health started aggravating after the second Pfizer dose.  To be clear, I was already suffering from anxiety before that but after the second dose I got much worse! I suffer from anxiety almost every day. The breathlessness rate increased and by ‘increased’ I mean I am breathless for four consecutive days. I had to stop working because apart from this, I have days when I lose consciousness. This happened after the injection… how I wish I did not take it! Now certainly I won’t take the booster… after the second dose, the glands under my armpit got inflamed too! I ended up taking antibiotics and 12 calming pills daily. This is no joke! I am only 31 years old… and they can forget that I will vaccinate my daughter… to stay safe… after all with or without the vaccine, one can still transmit the virus and one can still die… My grandpa was vaccinated and he still died from covid!


[1] https://timesofmalta.com/articles/view/take-your-covid-19-booster-jab-pm-urges.917914

Leave a Reply

Your email address will not be published.